# SDR CALA2020010600105

- Difficulty date: January 6, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 62,482 hours, 25,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT CABIN SHEAR PLATE AND FRAME SUPPORT STRUCTURE LOCATED BE NEATH FLOOR BOARDS BETWEEN FR 69-70 HAS CORROSION PRESENT ON BOT H SURFACES SUPPORT TASK PER HAECO LCQ NR 9294809 GENERATED REMOVED AND REPLACED R/H AFT CABIN SHEAT PLATE BETWEEN FR69-FR70 IAW A320 SRM 51-72-11-911 AND FOR FRAME SUPPORT JOB WILL BE ACC OMPLISHED ON HAECO OP #40900 AND UNITED LOGPAGE 9298900 WORK ACC OMPLISHED INSPECTED
